MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 6 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 6 8MM; KNEE FEMORAL ACCESSORY
Model Number 1547-06-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection.The patient came in with an infected total knee.The prior implants were also a second stage of an infected knee.The implants were removed and a spacer was placed in the knee.The depuy implants performed perfectly.Doi: (b)(6) 2018.Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6.Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot - null.Device history batch - null.Device history review - null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE DIST FEM AUG SZ 6 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9901651
Report Number1818910-2020-09677
Device Sequence Number16768467
Product Code JWH
UDI-Device Identifier10603295382782
UDI-Public10603295382782
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1547-06-002
Device Catalogue Number154706002
Device Lot NumberHT0179
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 16MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE POS FEM AUG SZ 6 4MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN PRESSFIT STR STEM12X110MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 45MM FULL POR; ATUNE REV RP TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR